| Model Number |
60007 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
05/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a secondary surgery was successfully performed on a patient with the light adjustable lens+ (lal+, (b)(6), +22.0d) following final lock in to remove debris from the lens that was causing visual disturbances.Symptoms were resolved and the lens was not explanted.